# SDR SWAA2018121227599

- Difficulty date: November 20, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 56,337 hours, 32,868 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 146A7503
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AROUND CARGO TRACK TIE DOWN CORRODED AT BS 867, LBL 3.  R&R TRACK TIE DOWN IAW SRM AND DWG.
